Bases for qualitativ differentials.
Commentarii mathematici Helvetici, Tome 57 (1982), pp. 603-626
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Poincare series of rational function, quasiconformal deformation, deformation spaces Kleinian group
@article{CMH_1982__57_139923,
author = {Irwin Kra and Bernard Maskit},
title = {Bases for qualitativ differentials.},
journal = {Commentarii mathematici Helvetici},
pages = {603--626},
year = {1982},
volume = {57},
zbl = {0527.30036},
url = {http://geodesic.mathdoc.fr/item/CMH_1982__57_139923/}
}
Irwin Kra; Bernard Maskit. Bases for qualitativ differentials.. Commentarii mathematici Helvetici, Tome 57 (1982), pp. 603-626. http://geodesic.mathdoc.fr/item/CMH_1982__57_139923/